arrow
Volume 17, Number 4
Previous Issue Next Issue

Yu-Lin Zhou & Guang-Wei Yuan

J. Comp. Math., 17 (1999), pp. 337-352.

Preview Full PDF 1915 20562 Abstract

Min-Fu Feng, Xiao-Ping Xie & Hua-Xing Xiong

J. Comp. Math., 17 (1999), pp. 353-368.

Preview Full PDF 1398258 20677 Abstract

Hua-Zhong Tang & Ning Zhao

J. Comp. Math., 17 (1999), pp. 369-378.

Preview Full PDF 1925 21014 Abstract

Chuan-Ju Xu

J. Comp. Math., 17 (1999), pp. 379-396.

Preview Full PDF 2058 20554 Abstract

Hai-Jun Wu & Rong-Hua Li

J. Comp. Math., 17 (1999), pp. 397-418.

Preview Full PDF 5397087 21055 Abstract

Jian Li

J. Comp. Math., 17 (1999), pp. 419-424.

Preview Full PDF 1954 21032 Abstract

Bing-Sheng He

J. Comp. Math., 17 (1999), pp. 425-434.

Preview Full PDF 1918 20873 Abstract

Xiao-Qing Jin , Vai-Kuong Sin & Jin-Yun Yuan

J. Comp. Math., 17 (1999), pp. 435-440.

Preview Full PDF 1983 21009 Abstract

Jing-Jun Zhao, Ming-Zhu Liu & Shen-Shan Qiu

J. Comp. Math., 17 (1999), pp. 441-448.

Preview Full PDF 1916 20435 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard